Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had surgical removal of craniopharyngioma, have amenorrhea. Getting frequent urination. Looking for online endocrinologist

Hi, I am looking for an online endocrinologyst for getting information and treatment for some complications which i have after surgical removal of craniopharingioma. I have increased urine production and high level of prolactine (57). Both were normal before the surgery. The surgery was performed 4 months ago. I also had several other hormone tests - all were within norms. Currently I also have amenorea, which started in September 2011 (the surgery was in January 2012) and I am 37 years old. Please let me know if online councelling with an endocrinologyst is available within this scope. Thank you. Iness
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Endocrinologist 's  Response
Dear ma'm, hi! yes online endo are available and i am one of them. high prolactin will come down with treatment, increased urination is a complication of surgery. need desmopressin for that. amenorrhea , hypothyroidism , hypocortisolism are other parts of the spectrum which need life long management by an endo. regards!
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor